# SDR UIEA2016112200869

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 301000223
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOMATIC FIRE EXTINGUISHER FOR LAVATORY WASTE CAN CORRODED ALONG SEAM. AFT LAV CENTER LH( REMOVED AND REPLACED AUTOMATIC FIRE EXTINGUISHER FOR LAV WASTE CAN FOR AFT CENTER L/H LAV IAW B767 AMM 26-24-01-400-801 )
